# SDR DALA12009845636

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 51,180 hours, 17,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Punctured
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PAX DOOR 4R GIRT BAR LEAF SPRING CHECK, DOOR CYCLING NOTICED LIGHT FROM PUNCTURE HOLE AT DOOR INNER SKIN UPPER HINGE AREA.  PAX DOOR 4R UPP HINGE AREA INNER SKIN REPAIRED IAW ER/A 50709 2-14, REV 0.  RII INSPECTION COMPLETED ASSOCIATED ER/A 14-507092 ADDED FOR AC 5636.
